The eigenvalues and eigenvectors of a dissipative second order difference operator with a spectral parameter in the boundary conditions
Yükleniyor...
Tarih
2009
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Selcuk University Research Center of Applied Mathematics
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
This paper is devoted to study of a nonselfadjoint difference operator in the Hilbert space l_{w}(?) generated by an infinite Jacobi matrix with a spectral parameter in the boundary condition. We determine eigenvalues and eigenvectors of operator generated by boundary value problem.
Açıklama
URL: http://sjam.selcuk.edu.tr/sjam/article/view/229
Anahtar Kelimeler
Second order difference equation, İkinci mertebeden fark denklemi, Infinite Jacobi matrix, Sonsuz Jacobi matrisi, Dissipative operator, Dağıtıcı operatör
Kaynak
Selcuk Journal of Applied Mathematics
WoS Q Değeri
Scopus Q Değeri
Cilt
10
Sayı
Künye
Eryılmaz, A., Allahverdiev, B. P. (2009). The eigenvalues and eigenvectors of a dissipative second order difference operator with a spectral parameter in the boundary conditions. Selcuk Journal of Applied Mathematics, 10 (2), 3-13.